

OFFICIAL SCHEDULE

0/02/2023

VIR SpeedTour October 5 – 8, 2023 VIRginia International Raceway, Danville, VA Course Configuration 3.27 miles

Wednesda	y, Oc	tober 4	ł, 2023
----------	-------	---------	---------

1:00pm – 6:00pm FR/F4 Registration
2:00pm – 7:00pm Facility Access
5:45pm – 7:00pm Track Walk (no wheels)

Thursday, October 5, 2023

7:00am - 2:00pm F4/FR Registration

FR/F4 Drivers Meeting Garage Mtg Room 8:00am 8:00am - 9:20am SVRA Testina 9:20am **FR Americas** Testing 9:40am F4 US Championship **Testing** 10:00a - 11:20am SVRA Testina 11:20am **FR Americas Testing** 11:40am F4 US Championship **Testing**

11:50am - 12:50pm FR Safety PreTech @ FR/F4 Trailer 12:00pm - 1:00pm LUNCH BREAK Testing 1:00pm - 2:20pm SVRA Testing 2:20pm **FR Americas Testing** 2:40pm F4 US Championship **Testing** 3:00pm - 4:20pm SVRA Testing 4:20pm **FR Americas** Testing 4:40pm F4 US Championship **Testing** 5:00pm - 5:25pm Trans Am Testing

5:10pm – 7:00pm F4 Safety PreTech @ FR/F4 Trailer 5:45pm Track Walk (no wheels)

Friday, October 6, 2023

7:00am - 1:00pm F4/FR Registration

8:00am - 11:00am Tire Scanning @ Team Paddock 8:00am Groups 1, 2, 3, 4, 5b Practice Groups 5a,7,9,11,PSSA 8:30am Practice 9:00am **FR Americas Practice** TA/XGT/SGT/GT 9:30am Testing 10:00am Groups 8, 12 Practice 10:30am Groups 6, 10 **Practice** 11:00am Qualifying 1 **IGT** 11:30am F4 US Championship **Practice** 12:00pm TA2® Testing

12:30pm - 1:15pm LUNCH BREAK

12:45pm FR/F4 Drivers Meeting Garage Mtg Room

1:15pm TA/XGT/SGT/GT Practice 1:45pm Groups 1, 2, 3, 4, 5b Qualifying 1 Groups 5a,7,9,11,PSSA Qualifying 1 2:10om 2:35pm **FR Americas** Qualifying Groups 8, 12 Qualifying 1 3:00pm 3:25pm TA2® Testing 3:55pm Groups 6,10 Qualiyfing 1 4:20pm IGT Qualifying 2 4:45pm F4 US Championship Qualifying 5:15pm - 6:00pm TA/XGT/SGT/GT Qualifying 6:15pm Track Walk (no wheels)

Scales open when not doing Post-Session Inspections.

Saturday, October 7, 2023

7:30am - 11:00am F4/FR Registration 8:00am Groups 6,10 Qualifying 2 Groups 8, 12 Qualifying 2 8:20am Race 1 - 30 Min 8:40am F4 US Championship 9:25am Groups 5a,7,9,11,PSSA Qualifying 2 9:45am Groups 1, 2, 3, 4, 5b Qualifying 2 10:05am IGT Feature Race 1 10:30am **FR Americas** Race 1 - 30 Min 11:10am TA2® Practice 11:40am TA/XGT/SGT/GT Race - 75 mins 12:55pm - 1:55pm LUNCH BREAK Race 2 - 30 Min 1:55pm F4 US Championship 2:40pm Groups 5a,7,9,11,PSSA Feature Race 1 3:05pm Groups 8, 12 Feature Race 1 3:30pm Groups 6, 10 Feature Race 1 3:55pm Groups 1, 2, 3, 4, 5b Feature Race 1 4:20pm **IGT** Feature Race 2 4:45pm **FR Americas** Race 2 - 30 Min 5:25pm - 6:00pm TA2® Qualifying

Sunday, October 8, 2023

8:00am - 10:30am F4/FR Registration 8:00am **IGT** Feature Race 3 9:05am Feature Race 2 Groups 1, 2, 3, 4, 5b 9:35am F4 US Championship Race 3 - 30 Min 10:20am Groups 6, 10 Feature Race 2 10:50am Groups 5a,7,9,11,PSSA Feature Race 2 11:20am Groups 8, 12 Feature Race 2 **FR Americas** Race 3 - 30 Min 11:50am 12:30pm - 1:30pm **LUNCH BREAK** TA2® Race - 70 Mins 1:30pm 2:50pm Enduro Race - 75 Mins

Have you joined the WhatsApp group for your Series? If not – scan the QR code below:





	Hankook Service Hours	Honda Service Hours
Thurs 10/4	8 AM – 6 PM	8 AM – 5:30 PM
Fri 10/5	8 AM – 6 PM	8 AM – 5:30 PM
Sat 10/6	8 AM – 6 PM	8 AM – 6:30 PM
Sun 10/7	8 AM – 2 PM	8 AM – 3:30 PM

















